Alert archive / Arkansas / Tornado Warnings in 2010
Tornado Warning 91, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Sep 9, 2010, 7:41 PM CDT for Craighead County, Mississippi County, Poinsett County, Arkansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2010, 7:41 PM CDT (00:41 UTC)
- Expired
- Sep 9, 2010, 8:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Craighead County, AR, Mississippi County, AR, Poinsett County, AR
The radar
The Memphis radar (KNQA), 66 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 9, 6:26 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1452 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
350 WFUS54 KMEG 100041 TORMEG ARC031-093-111-100115- /O.NEW.KMEG.TO.W.0091.100910T0041Z-100910T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 741 PM CDT THU SEP 9 2010 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... WEST CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS... NORTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... * UNTIL 815 PM CDT * AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING A TORNADO 6 MILES SOUTH OF LAKE CITY...OR 6 MILES NORTHEAST OF TRUMANN...MOVING EAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CARAWAY... LAKE CITY AND LEACHVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... .HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. .THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. .TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 3595 9022 3572 9012 3566 9051 3576 9055 TIME...MOT...LOC 0041Z 252DEG 32KT 3574 9041 $$
2 follow-up statements
298 WWUS54 KMEG 100054 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 754 PM CDT THU SEP 9 2010 ARC111-100104- /O.CAN.KMEG.TO.W.0091.000000T0000Z-100910T0115Z/ POINSETT AR- 754 PM CDT THU SEP 9 2010 ...THE TORNADO WARNING FOR NORTHEASTERN POINSETT COUNTY IS CANCELLED... AT 754 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING IS CANCELLED. LAT...LON 3571 9039 3578 9041 3595 9022 3572 9012 TIME...MOT...LOC 0054Z 252DEG 32KT 3577 9027 $$ ARC031-093-100115- /O.CON.KMEG.TO.W.0091.000000T0000Z-100910T0115Z/ CRAIGHEAD AR-MISSISSIPPI AR- 754 PM CDT THU SEP 9 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR WEST CENTRAL MISSISSIPPI AND SOUTHEASTERN CRAIGHEAD COUNTIES... AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CARAWAY...MOVING EAST AT 35 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CARAWAY... MANGRUM...DEGELOW...BUNNEY...CARMI...WALTERS...WHISP...VAIL... MILLIGAN RIDGE...JOLLIFF STORE...MANDALAY...ETOWAH...LENNIE AND BIG LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... .HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. .TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 3571 9039 3578 9041 3595 9022 3572 9012 TIME...MOT...LOC 0054Z 252DEG 32KT 3577 9027 $$
892 WWUS54 KMEG 100107 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 807 PM CDT THU SEP 9 2010 ARC031-100117- /O.CAN.KMEG.TO.W.0091.000000T0000Z-100910T0115Z/ CRAIGHEAD AR- 807 PM CDT THU SEP 9 2010 ...THE TORNADO WARNING FOR SOUTHEASTERN CRAIGHEAD COUNTY IS CANCELLED... AT 807 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING IS CANCELLED. LAT...LON 3571 9028 3582 9028 3584 9018 3572 9012 TIME...MOT...LOC 0107Z 252DEG 32KT 3580 9013 $$ ARC093-100115- /O.CON.KMEG.TO.W.0091.000000T0000Z-100910T0115Z/ MISSISSIPPI AR- 807 PM CDT THU SEP 9 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR WEST CENTRAL MISSISSIPPI COUNTY... AT 807 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED NEAR LENNIE...OR 6 MILES SOUTH OF MANILA...MOVING EAST AT 35 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILLIGAN RIDGE...MANDALAY...ETOWAH AND LENNIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... .HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. .TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 3571 9028 3582 9028 3584 9018 3572 9012 TIME...MOT...LOC 0107Z 252DEG 32KT 3580 9013 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Sep 9, 6:40 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Sep 9, 6:40 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 640 PM CDT THU SEP 9 2010 .UPDATE... UPDATED FOR 00Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 214 PM CDT THU SEP 9 2010/ DISCUSSION... CURRENTLY THE REMNANTS FROM TROPICAL STORM HERMINE HAVE SLOWLY LIFTED TOWARDS THE NORTHEAST ACROSS THE CWA...WITH ONLY THE NORTHWEST COUNTIES SEEING PRECIPITATION. TEMPERATURES IN THIS AREA HAVE REMAINED COOL WITH READINGS IN THE LOW TO MID 70S. FURTHER SOUTH AND EAST THE AREA WAS SEEING PARTLY TO MOSTLY CLOUDY SKIES WITH TEMPERATURES RANGING FROM THE LOW 80S TO NEAR 90. A WARM FRONTAL BOUNDARY SLOWLY LIFTING NORTH WAS DRAPED NEAR INTERSTATE FORTY. FOR THE NEXT 24 HOURS THE MOISTURE/PRECIPITATION FROM THE REMNANTS OF HERMINE WILL CONTINUE TO SEPARATE ITSELF FROM THE CENTER OF THE CIRCULATION NOW LOCATED OVER SOUTHEAST KANSAS. THE PRECIPITATION AREA HAS HAD A HARD TIME PROGRESSING EASTWARD...DUE TO LOW LEVEL DRIER AIR ACROSS THE LOWER OHIO AND MID MISSISSIPPI VALLEY. CLOUD COVER ON THE SOUTHERN FRINGE ACROSS CENTRAL ARKANSAS HAS ALSO THINNED IN THE PAST FEW HOURS ALLOWING THE WARM FRONT TO PUSH NORTHWARD. THUS...KEPT ONLY DEFINITE POPS IN THROUGH MID EVENING ACROSS PORTIONS OF NORTHEAST ARKANSAS. ALSO INTENSITY OF RAINFALL ACROSS THE NORTHWEST COUNTIES HAS LOWERED SINCE THIS MORNING SO HAVE DECIDED TO CANCEL THE FLASH FLOOD WATCH. THE LATEST SHORT TERM MODELS HAVE PICKED UP ON THIS WEAKENING TREND...AND EVEN WITH A FEW SCATTERED THUNDERSTORMS EXPECTED...MOST OF THE AREA WILL SEE LESS THAN AN INCH IN QPF'S THROUGH 06Z. HOWEVER...THIS AREA IS UNDER A SEE TEXT FOR SEVERE STORMS AS THE WARM FRONT CONTINUES TO LIFT NORTH. THIS THREAT THOUGH WILL QUICKLY DIMINISH BY MID EVENING AS THE INSTABILITY WANES. FRIDAY AND SATURDAY...A SOUTHERLY MOIST FLOW WILL CONTINUE EARLY IN THE WEEKEND AHEAD OF AN APPROACHING COLD FRONT. NOT TOTALLY CONVINCED ON GUIDANCE TEMPERATURES IN THE MID 90S FOR FRIDAY AS UPPER HEIGHTS STAY NEUTRAL AND SOME CLOUD COVER FROM HERMINE WILL LINGER...ESPECIALLY ACROSS THE NORTH AND EAST. THUS HAVE LOWERED TEMPERATURES TO THE LOW 90S. HOWEVER...SCATTERED SHOWERS AND ISOLATED STORMS DURING THE AFTERNOON IS EXPECTED AS DEWPOINTS STAY IN THE LOW 70S. HEAT INDICES FOR NOW APPEAR WILL STAY BELOW HEAT ADVISORY CRITERIA. THE COLD FRONT WILL TRANSVERSE THE AREA ON SATURDAY WITH A CONTINUED CHANCE FOR SHOWERS AND STORMS. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE AND WILL KEEP MENTION OF THAT IN THE HWO. MODELS LEANING TOWARDS THE FRONT SLOWING DOWN SATURDAY NIGHT SO KEPT A SLIGHT THREAT OF RAIN IN ACROSS THE SOUTHERN HALF OF THE CWA. SURFACE HIGH PRESSURE WILL USHER IN DRIER AIR FROM THE MIDWEST ON SUNDAY...HOWEVER TEMPERATURES WILL STILL REMAIN ABOVE AVERAGE FOR MID SEPTEMBER. LONG RANGE MODELS INDICATE THE REMAINDER OF THE FORECAST PERIOD TO BE DRY AND TEMPERATURES MAINLY IN THE 80S. JAB && .AVIATION... 00Z TAF CYCLE NUMEROUS SHRAS/TSRAS WILL CONTINUE TO RIDE ALONG A WARM FRONTAL BOUNDARY STRETCHED PRIMARILY FROM CRAIGHEAD COUNTY IN ARKANSAS TO DECATUR COUNTY IN TENNESSEE. THE MAJORITY OF ACTIVITY SHOULD STAY IN PROXIMITY OF THIS BOUNDARY. KEPT TEMPO TSRA IN AT KJBR THROUGH 02Z. WINDS SHOULD TURN AND INCREASE TO AROUND 10 KTS THROUGH THE LATTER HALF OF THE TAF PERIOD AND KEPT ONGOING VCSH. CCD && .PRELIMINARY POINT TEMPS/POPS... MEM 73 93 77 94 / 40 30 20 50 MKL 65 89 72 91 / 50 40 20 50 JBR 70 90 73 89 / 60 30 20 50 TUP 71 93 73 93 / 20 20 10 40 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Sep 9, 6:38 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 638 PM CDT THU SEP 9 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-101200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 638 PM CDT THU SEP 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING WEST OF A TRENTON TENNESSEE...TO OAKLAND TENNESSEE LINE. STORMS DEVELOPING IN THE VICINITY OF A LIFTING WARM FRONT MAY BEGIN TO ROTATE RESULTING IN ISOLATED TORNADOES. THE THREAT WILL QUICKLY DIMINISH BY MID EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING AS A COLD FRONT APPROACHES FROM THE NORTH. DAMAGING WIND IS THE MAIN THREAT...BUT LARGE HAIL WILL IS ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING FOR AREAS OF WEST OF A LINE FROM TRENTON TENNESSEE TO OAKLAND TENNESSEE. SPOTTER ACTIVATION MAY ALSO BE NEEDED ACROSS THE ENTIRE MIDSOUTH ON SATURDAY. KRM
In the hours before
Special weather statement, Sep 9, 4:25 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 425 PM CDT THU SEP 9 2010 ARZ008-017-092215- RANDOLPH AR-LAWRENCE AR- 425 PM CDT THU SEP 9 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 515 PM CDT FOR... LAWRENCE COUNTY IN EASTERN ARKANSAS... EXTREME SOUTH CENTRAL RANDOLPH COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 50 MPH WAS LOCATED 3 MILES NORTHWEST OF STRAWBERRY AT 425 PM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR BLACK ROCK...HOXIE...LAKE CHARLES STATE PARK AND WALNUT RIDGE... SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Sep 9, 5:33 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 533 PM CDT THU SEP 9 2010 ARZ008-017-018-026-092315- CRAIGHEAD AR-RANDOLPH AR-GREENE AR-LAWRENCE AR- 533 PM CDT THU SEP 9 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 615 PM CDT FOR... NORTH CENTRAL CRAIGHEAD COUNTY IN EASTERN ARKANSAS... WESTERN GREENE COUNTY IN EASTERN ARKANSAS... EASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS... SOUTH CENTRAL RANDOLPH COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES SOUTHEAST OF HOXIE AT 533 PM CDT...MOVING EAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRAIGHEAD...GREENE...LAWRENCE AND RANDOLPH COUNTIES... INCLUDING LOCATIONS NEAR BLACK ROCK...BONO...BROOKLAND...CROWLEYS RIDGE STATE PARK...HOXIE...LAKE FRIERSON STATE PARK...PARAGOULD AND WALNUT RIDGE...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Sep 9, 7:00 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 700 PM CDT THU SEP 9 2010 ARZ018-026>028-MOZ113-115-100045- CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR-GREENE AR-DUNKLIN MO- PEMISCOT MO- 700 PM CDT THU SEP 9 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 745 PM CDT FOR... EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS... NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... NORTHERN POINSETT COUNTY IN EASTERN ARKANSAS... SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... SOUTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI... A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED FROM 3 MILES SOUTHWEST OF CARDWELL TO 5 MILES WEST OF GREENFIELD AT 659 PM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRAIGHEAD...DUNKLIN...GREENE...MISSISSIPPI...PEMISCOT AND POINSETT COUNTIES...INCLUDING LOCATIONS NEAR BAY...BROOKLAND... CARAWAY...GOSNELL...JONESBORO...LAKE CITY...LEACHVILLE...MANILA... MONETTE AND TRUMANN...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BIG LAKE. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
Nearby
Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.